# SDR AALA202307255047

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 38,142 hours, 15,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070015002
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT ASSEMBLY BROKEN. REMOVE AND REPLACED FORWARD FLIGHT ATTENDANT SEAT FLAHSLIGHT ASSEMBLY PER AMM 25-64-00.
